Issue
Volume 12, Number 4

Articles in the Issue:

Regular Articles:
Tony Chan and Jian-Ping Shao
Optimal Coarse Grid Size in Domain Decompostition
J. Comp. Math., 12 (1994), pp. 291-297. Abstract
pdf
Full Article

Zheng-ting Chen and E Wei-nan
Convergence of Legendre Methods for Navier-Stokes Equations
J. Comp. Math., 12 (1994), pp. 298-311. Abstract
pdf
Full Article

Ben-yu Guo and Yue-shan Xiong
Fourier Pseudospectral-Finite Difference Method for Incompressible Flow
J. Comp. Math., 12 (1994), pp. 312-329. Abstract
pdf
Full Article

Kaz Adamowski and Wojciech Feluch
The Transformed Nonparametric Flood Frequency Analysis
J. Comp. Math., 12 (1994), pp. 330-338. Abstract
pdf
Full Article

Shu-li Yang
Calculations of Riemann Problems for 2-D Scalar Conservation Laws by Second Order Accurate MmB Scheme
J. Comp. Math., 12 (1994), pp. 339-351. Abstract
pdf
Full Article

Meng-zhao Qin and Wen-jie Zhu
Multiplicative Extrapolation Method for Constructing Higher Order Schemes for Ordinary Differential Equations
J. Comp. Math., 12 (1994), pp. 352-356. Abstract
pdf
Full Article

Ying-guang Shi
Regularity of Birkhoff Interpolation
J. Comp. Math., 12 (1994), pp. 357-365. Abstract
pdf
Full Article

Ding-guo Pu and Wei-wen Tian
A Class of Modified Broyden Algorithms
J. Comp. Math., 12 (1994), pp. 366-379. Abstract
pdf
Full Article

Lin-ping Sun
A Quasi-Newton Algorithm Without Calculating Derivatives for Unconstrained Optimization
J. Comp. Math., 12 (1994), pp. 380-386. Abstract
pdf
Full Article